# SDR DALA2015062903985

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 540 hours, 189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EMERGENCY LIGHTS IN SEATS 18-21 INOPERATIVE.  MAINTENANCE CHANGED BATTERY PACK AND POWER SUPPLY ASSY IAW AMM 33-51-06.  OPS TEST OK.
